Alert archive / Florida / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 14, NWS Melbourne, FL

April 29, 2013Okeechobee County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Apr 29, 2013, 5:43 PM EDT for Okeechobee County, Florida. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2013, 5:43 PM EDT (21:43 UTC)
Expired
Apr 29, 2013, 6:30 PM EDT
In force
47 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

County Okeechobee County, FL

The radar

The Melbourne radar (KMLB), 86 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 9.7 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2013-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2013-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-166 J/kg
Mixed-layer LCL
1018 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

786 
WUUS52 KMLB 292143
SVRMLB
FLC093-292230-
/O.NEW.KMLB.SV.W.0014.130429T2143Z-130429T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
543 PM EDT MON APR 29 2013

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OKEECHOBEE COUNTY IN FLORIDA

* UNTIL 630 PM EDT.

* AT 543 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND   
DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 7 MILES 
SOUTHWEST OF BASINGER...AND MOVING NORTHEAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED 
TO...  BASINGER...KISSIMMEE PRAIRIE PRESERVE STATE PARK AND FORT 
DRUM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

&&

LAT...LON 2733 8105 2736 8104 2738 8107 2738 8111
      2739 8112 2741 8114 2745 8115 2764 8102
      2764 8078 2750 8077 2730 8100 2730 8102
TIME...MOT...LOC 2143Z 220DEG 24KT 2740 8106

$$


15
1 follow-up statement
166 
WWUS52 KMLB 292218
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
618 PM EDT MON APR 29 2013

FLC093-292228-
/O.CAN.KMLB.SV.W.0014.000000T0000Z-130429T2230Z/
OKEECHOBEE-
618 PM EDT MON APR 29 2013

...THE SEVERE THUNDERSTORM WARNING FOR OKEECHOBEE COUNTY IS
CANCELLED...

THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER CAPABLE OF PRODUCING LARGE HAIL OR DAMAGING WINDS. AS A
RESULT...THE WARNING HAS BEEN CANCELLED. HOWEVER...HEAVY RAIN AND
DANGEROUS LIGHTNING STRIKES WILL CONTINUE TO BE POSSIBLE.

LAT...LON 2733 8105 2736 8104 2738 8107 2738 8111
      2739 8112 2741 8114 2745 8115 2764 8102
      2764 8078 2750 8077 2730 8100 2730 8102
TIME...MOT...LOC 2218Z 220DEG 24KT 2758 8089

$$


15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 3:57 PM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Apr 29, 3:57 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
357 PM EDT MON APR 29 2013

.DISCUSSION...

THROUGH TONIGHT...STRONG STORMS WILL LIFT NE FROM SOUTH FL AND
AFFECT PORTIONS OF THE TREASURE COAST THROUGH EARLY EVENING.
COVERAGE AND INTENSITY LOOKS TO BE HIGHER ACROSS THE SOUTH WHERE
MOISTURE IS HIGHER. FARTHER NORTH...CANOPY OF HIGH CLOUDS
PERSISTS FROM DEBRIS CONVECTION IN THE GULF OF MEXICO WHICH IS
LIKELY HAVING AT LEAST A SLIGHT IMPACT ON HEATING. MORE
SIGNIFICANT IS THE DRY AIR THAT REMAINS IN PLACE WITH DEWPOINTS IN
THE UPPER 50S ORLANDO NORTHWARD WITH A SPARSE CUMULUS CLOUD FIELD.
HAVE SEEN A COUPLE SHOWERS TRY TO DEVELOP THERE AND QUICKLY
DISSIPATE WHICH ON THE SFC DOES NOT BODE WELL FOR STORMS.

NONETHELESS...WE ARE IN A PATTERN OF MOISTENING COMBINED WITH COLD
TEMPS ALOFT...UPPER DIFLUENCE AND AN EXPECTED COLLISION OF THE
EAST AND WEST COAST SEA BREEZE BOUNDARIES IN A FEW HOURS. GLOBAL
AND MESOSCALE MODELS CONTINUE TO INDICATE CONVECTION FORMING AS A
RESULT OF THE COLLISION OVER THE NORTH INTERIOR EARLY THIS
EVENING...PUSHING NORTHEAST AT 20 MPH AND OFF THE COAST OF
VOLUSIA/BREVARD LATE EVENING. CURRENT THINKING IS COVERAGE OF
STORMS MAY BE LOWER THAN PREVIOUSLY EXPECTED BUT THREAT STILL
EXISTS FOR ONE OR TWO STRONG/MARGINALLY SEVERE STORMS TO FORM
ROUGHLY ALONG THE I4 CORRIDOR.

WHILE RAIN/STORM CHANCES SHOULD END BY MIDNIGHT ORLANDO
NORTHWARD...WILL MAINTAIN A CHANCE FOR SHOWERS OVERNIGHT SOUTH AND
EAST OF ORLANDO AS A WEAK SFC TROUGH PUSHES TOWARD THE AREA.

TUE...SFC TROUGH WILL SETTLE ACROSS CENTRAL FL AND PROVIDE A WEAK
CONVERGENT ZONE. DEEPER MOISTURE WILL BE IN PLACE ACROSS THE
ENTIRE AREA (PWATS 1.5-1.6 INCHES) SO EXPECT AN EARLIER ONSET OF
SHOWERS AND STORMS...PROBABLY BY NOON. AT THIS TIME...THERE DOES
NOT APPEAR TO BE A THREAT FOR SEVERE STORMS BUT LOCALLY HEAVY RAIN
WILL BE POSSIBLE AS STEERING FLOW WILL BE WEAK.

WED-WED NIGHT...
H30-H20 JET PATTERN WILL GENERATE STRONG UPR LVL DIVERGENCE OVER THE
MID ATLC THAT WILL INDUCE A SFC LOW OUT OF A SHORT WAVE TROF OVER
VA/NC. THIS NEW LOW WILL COMBINE WITH A BROAD SFC TROF OVER THE
CENTRAL ATLC TO CLEAVE THE WRN ATLC RIDGE AXIS IN TWO...WITH THE NRN
HALF OF THE RIDGE BCMG DOMINANT AND THE SRN HALF DRIFTING SE TO
ERODE AND COLLAPSE N OF THE GREATER ANTILLES.

FLANKED BY THE ATLC TROF TO THE E AND A DVLPG STORM SYSTEM OVER THE
CENTRAL PLAINS...THE NEWLY DOMINANT RIDGE WILL REMAIN NEARLY
STATIONARY THRU MID WEEK WHILE EXPANDING DOWN THE ERN CONUS. THIS
ACTION WILL PUSH THE MID ATLC SHORT WAVE TROF DOWN TO THE BAHAMA
BANK...WHERE IT WILL BE INCREASINGLY EXPOSED AND EVENTUALLY ABSORBED
BY THE AFOREMENTIONED ATLC TROF. AS THIS HAPPENS...A WEAK SURFACE
FRONT ASSOCIATED WITH THE TROF WILL STALL OVER N PANHANDLE...LEAVING
THE FL PENINSULA UNDER A BAND OF DEEP MOISTURE WITH PWATS IN THE
1.6"-1.8" RANGE.

LATEST GFS RUN HAS WARMED THE H50 TEMPS A TOUCH BUT STILL KEEPS THEM
BTWN -11C AND -12C. MEANWHILE...THE SOUTHERN BRANCH OF THE H30-H20
JET STREAM OVER THE SRN GOMEX/GREATER ANTILLES WILL MAINTAIN GOOD
UPR LVL EVACUATION. GFS MODEL ALSO HINTS AT A RESPECTABLE POCKET OF
H85-H50 VORTICITY SWINGING THRU CENTRAL FL...ADDING MID LVL DYNAMIC
SUPPORT TO AN ALREADY MOIST AND UNSTABLE AIRMASS. WILL BUMP POPS UP
TO 60-70PCT AREAWIDE WED...40-50PCT WED NIGHT. CLOUD COVER...RAIN...
AND ONSHORE FLOW WILL KEEP MAX TEMPS AOB CLIMO AVG...U70/L80S ALONG
THE COAST AND L/M80S INTERIOR. MIN TEMPS SLIGHTLY ABOVE AVERAGE IN
THE MID TO UPPER 60S.

THU-SUN...(PREV DISC)
BOTH MODELS SHOW AN OMEGA BLOCK EVOLVING ACROSS THE CENTRAL-EASTERN
US AND WESTERN ATLANTIC BY LATE WEEK...THE DISAGREEMENT OF COURSE
REMAINS IN THE DETAILS.

THE NE SURFACE HIGH WILL EXPAND SOUTHWARDS ON THURSDAY BRINGING THE
WEAK LOW FROM THE EARLIER FRONT BACK INTO THE FL PENINSULA WHERE IT
WILL MEANDER IN THE VICINITY INTO THE WEEKEND.  THE ECMWF KEEPS
SIGNIFICANTLY MORE MOISTURE ACROSS THE REGION THROUGH THE
PERIOD...ALONG WITH A SLIGHTLY DEEPER SURFACE LOW UNDER LOWER UPPER
HEIGHTS. THE RESULT IS A MUCH WETTER FRI-SUN WHERE THE GFS HAS POPS
AT 20-30 PERCENT.

HAVE KEPT THE ONGOING FORECAST AT 30-40 PERCENT RATHER THAN GOING
QUITE AS HIGH AS THE ECMWF AS THE FINAL SOLUTION WILL ULTIMATELY
DEPEND ON WHERE THE TROUGH/SFC LOW SETS UP IN RELATION TO THE COAST.
WITH BRISK ONSHORE FLOW DEVELOPING...THERE WILL BE A POSSIBILITY FOR
A FEW HEAVY COASTAL CONVERGENCE BANDS TO SET UP.

&&

.AVIATION...
INCREASING COVERAGE/THREAT FOR TEMPO IFR CIGS/VSBY IN TSRA/+RA AT
ALL TERMINALS FROM 20Z-04Z. SCT SHRA MAY PERSIST VRB SOUTH
OVERNIGHT. ON TUE...CONVECTION WILL GET AN EARLIER START AS HIGHER
MOISTURE WILL BE IN PLACE WITH WEAK SFC TROUGH DRAPED OVER THE AREA.

&&

.MARINE...
TONIGHT/TUE...SOUTH WINDS WILL DECREASE AS A WEAK SFC TROUGH
PUSHES INTO THE WATERS LATE TONIGHT/TUE. EXPECT A LIGHT NORTH TO
NORTHEAST WIND UP TO 10 KNOTS TO DEVELOP OVER THE NORTHERN WATERS
TUE BEHIND THE BOUNDARY. SEAS WILL CONTINUE TO BE DOMINATED BY A
MODERATE LONG PERIOD SWELL (13-14 SEC) WITH SEAS UP TO 6 FT
WELL OFFSHORE. SO WILL CONTINUE THE CAUTION FOR SEAS AT LEAST FOR
TONIGHT. MIGHT BE ABLE TO DROP IT TUE AS WINDS WILL BE LESS THAN
10 KNOTS WITH LITTLE WIND WAVE COMPONENT. HOWEVER...HAZARDOUS
CONDITIONS SHOULD PERSIST FOR MARINERS OF SMALL CRAFT NAVIGATING
INLETS.

WED-SAT...WND FCST A BIT TRICKY AS A WEAK FRONTAL TROF PUSHES INTO
CENTRAL FL BEFORE STALLING AND WASHING OUT. HIGH PRES NOSING DOWN
THE ERN SEABOARD WILL GENERATE A GENTLE TO MODERATE E/NE BREEZE
WED/THU. WINDS LATE WEEK/WEEKEND WILL ULTIMATELY DEPEND ON WHERE THE
TROUGH STALLS AND WHEN/IF A SPOT SFC LOW DVLPS IN THE WEAKENED
PRESSURE FIELD...BUT MODELS POINT TO A PERIOD OF MODERATE E/NE FLOW
OF AT LEAST 10-15KTS.

MODERATE SWELL WILL CONTINUE THRU LATE WEEK WITH COMBINED SEAS
4-6FT...DOMINANT PDS 13-14SEC...BUILDING TO 4-6FT NEARSHORE AND
5-7FT OFFSHORE BY DAYBREAK SAT AS THE GRADIENT INCREASES BETWEEN THE
TROUGH AND HIGH TO THE NORTH.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  65  83  67  79 /  60  40  30  60
MCO  66  86  67  83 /  50  60  30  70
MLB  67  83  69  80 /  60  60  30  60
VRB  67  85  69  81 /  50  60  30  60
LEE  66  86  67  82 /  40  60  30  70
SFB  66  87  68  82 /  50  60  30  70
ORL  68  87  68  83 /  50  60  30  70
FPR  66  84  68  82 /  50  60  30  60

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

SHORT TERM...KELLY
LONG TERM....BRAGAW
Hazardous weather outlook, Apr 29, 5:33 AM EDT, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
533 AM EDT MON APR 29 2013

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-292200-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
533 AM EDT MON APR 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
SOUTHEAST AND SOUTHERLY LOW LEVEL WIND FLOW WILL RESULT IN AN
INCREASINGLY MOIST AND UNSTABLE AIR MASS OVER EAST CENTRAL
FLORIDA BY THIS AFTERNOON. THE COMBINATION OF LOCAL SEA AND LAKE
BREEZES WITH INCREASING LIFT FROM AN APPROACHING UPPER LEVEL JET
STREAK WILL PRODUCE SCATTERED TO NUMEROUS SHOWERS AND LIGHTNING
STORMS ACROSS THE REGION TODAY.

THE BEST CHANCE FOR...AND HIGHEST COVERAGE OF...LIGHTNING STORMS
WILL OCCUR BETWEEN ABOUT 400 PM AND 1000 PM. EXPECT ISOLATED
SHOWERS AND POSSIBLY A STORM TO INITIALLY FORM FROM THE TREASURE
COAST TO AROUND LAKE OKEECHOBEE IN THE AREA OF DEEPEST MOISTURE
AND SEA AND LAKE BREEZE INTERACTION. COVERAGE OF STORMS WILL
INCREASE AND SPREAD NORTH AND INLAND AS THE EAST AND WEST COAST
SEA BREEZES PUSH TOWARD THE INTERIOR...AND INTERACTIONS WITH
THUNDERSTORM OUTFLOW BOUNDARIES BECOME MORE FREQUENT.

ACTIVITY WILL MOVE TOWARD THE NORTHEAST AT 20 TO 25 MPH. DUE TO
COLD TEMPERATURES ALOFT...THE STRONGEST STORMS MAY PRODUCE STRONG
GUSTY WINDS...FREQUENT LIGHTNING...COIN SIZED HAIL AND TORRENTIAL
RAINFALL AMOUNTS OF ONE TO THREE INCHES IN A 60 TO 90 MINUTE
PERIOD. MOVE INDOORS TO SAFETY IF YOU HEAR THUNDER...OR IF SKIES
LOOK THREATENING.

.MARINE THUNDERSTORM GUST IMPACT...
WITH A STORM MOTION OF 15 TO 20 KNOTS AND COOL TEMPERATURES ALOFT
...STORMS WILL HAVE THE POTENTIAL TO PRODUCE WIND GUSTS OF 35 KNOTS
OR GREATER...HAIL AND FREQUENT CLOUD TO WATER LIGHTNING OVER INLAND
LAKES...THE INTRACOASTAL WATERWAY...AND NEARSHORE ATLANTIC. SEEK
SAFE HARBOR IN ADVANCE OF STORMS APPROACHING FROM THE SOUTHWEST.

.WATERSPOUT IMPACT...
THERE IS A VERY SMALL...BUT DISCERNIBLE THREAT FOR WATERSPOUTS OR
FUNNEL CLOUDS TO FORM IN SHOWERS OR STORMS NEAR THE INTRACOASTAL
WATERWAY...BARRIER ISLANDS AND NEAR SHORE ATLANTIC. ANY SPOUT WHICH
FORMS HAS THE POTENTIAL TO MOVE ONSHORE AND PRODUCE A BRIEF TORNADO.

.RIP CURRENT IMPACT...
A VERY LONG 14 TO 15 SECOND PERIOD SWELL OF 3 TO 4 FEET IN THE
SURF ZONE...COUPLED WITH ASTRONOMICAL TIDE EFFECTS WILL PRODUCE A
HIGH RISK OF RIP CURRENTS IN THE SURF ZONE TODAY. THE HIGHEST THREAT
WILL BE DURING THE MID TO LATE AFTERNOON DURING THE OUTGOING TIDE.

.WIND AND SEA IMPACT...
THE LONG PERIOD SWELL WILL PRODUCE SEAS OF 4 TO 6 FEET WELL OFFSHORE
...AND CLOSER TO SHORE SOUTH OF SEBASTIAN INLET. NAVIGATION NEAR
INLETS WILL BE DIFFICULT DURING THE TIME OF THE OUTGOING TIDE THIS
AFTERNOON. SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
EXPECT ABOVE NORMAL CHANCES FOR SHOWERS AND THUNDERSTORMS EACH
AFTERNOON AND EARLY EVENING THROUGH MOST OF THE UPCOMING WEEK.
THE RIP CURRENT RISK WILL REMAIN HIGH THROUGH MID WEEK...THEN
SLOWLY DIMINISH AS LONG PERIOD SWELLS BEGIN TO SUBSIDE.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

CRISTALDI

In the hours before

Special weather statement, Apr 29, 5:32 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
532 PM EDT MON APR 29 2013

FLZ058-292215-
OKEECHOBEE-
532 PM EDT MON APR 29 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND HAIL OVER OKEECHOBEE COUNTY...

* UNTIL 615 PM EDT.

AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS BETWEEN 45 AND 55 MPH AND
HAIL UP TO NICKEL SIZE..10 MILES SOUTHWEST OF BASINGER...MOVING
NORTHEAST AT 20 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2730 8102 2733 8105 2736 8104 2738 8107
      2738 8111 2739 8112 2741 8114 2745 8115
      2764 8101 2764 8078 2750 8078 2729 8100
TIME...MOT...LOC 2131Z 217DEG 17KT 2733 8112

15

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 4:08 AM EDTRip Current StatementMLBVolusia16 hr
Apr 29, 5:32 PM EDTSpecial Weather StatementMLBOkeechobee43 min
Apr 29, 6:55 PM EDTSpecial Weather StatementMLBIndian River35 min
Apr 29, 7:59 PM EDTSevere Thunderstorm WarningMLBBrevard, Osceola46 min

Nearby

Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.